MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-WIRE LAP 33CM; E-Z CLEAN WIRE L-WIRE LAP 33 CM

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN L-WIRE LAP 33CM; E-Z CLEAN WIRE L-WIRE LAP 33 CM
Model Number 0100
Medical Device Problem Codes Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided therefore a device history could not be done.Additional information was requested, and the following was obtained: did the patient experience any adverse consequences due to this issue? if yes, please specify and inform what was done to help the patient.No.Could you please confirm which part of the device ¿'bent¿? the part bent detached from the device? insulation of the tip of the l hook was detached and bend backwards.What do you mean with ¿outer layer¿? is the insulation? is the handle? the outer layer insulation of the l tip hook was detached and bend backwards.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the device was bent and the outer layer is split in half.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/18/2021.The product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 0100 device a was returned with insulation and the coating damage.The insulation is not detached as reported.The instrument was tested for continuity and pass the test.Occasionally, damaged to the coating and insulation occurs when the blade is exposed to metal contact and/or high heat/prolonged activations without tissue.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.

Brand Name
E-Z CLEAN L-WIRE LAP 33CM
Common Device Name
E-Z CLEAN WIRE L-WIRE LAP 33 CM
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key11841371
Report Number1721194-2021-00045
Device Sequence Number3854854
Product Code GEI
UDI-Device Identifier10614559100660
UDI-Public10614559100660
Combination Product (Y/N)N
PMA/510(K) Number
K913281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0100
Device Catalogue Number0100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1